# SDR ASAA2018043024551

- Difficulty date: April 30, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 16,051 hours, 5,245 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB796
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 16,485 hours, 5,380 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FAULT CODE APPEARED ON NR 2 ENGINE, FAULT CODE 73-31162, THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE, LONG TIME. MUST BE CORRECTED IN 450 HRS. GROUNDED - YES. REMOVED AND REPLACED HMU ON NR 2 ENGINE IAW T/C'S N8473000 AND N8473001. RAN ENGINE, NO LEAKS NOTED AND GROUND VERIFICATION CONFIRMED NO FAULTS NOTED.
